RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 4, Pages 624–636 (Mi mz50)  

This article is cited in 2 scientific papers (total in 2 papers)

Coxeter Decompositions of Compact Hyperbolic Pyramids and Triangular Prisms

A. A. Felikson

Independent University of Moscow

Abstract: A polyhedron P admits a Coxeter decomposition if P can be tiled by finitely many Coxeter polyhedra such that any two tiles having a common face are symmetric with respect to this face. In this paper, we classify Coxeter decompositions of compact convex pyramids and triangular prisms in the hyperbolic space $\mathbb H^3$.

DOI: https://doi.org/10.4213/mzm50

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:4, 583–593

Bibliographic databases:

UDC: 512.817.72+514.174.5
Received: 15.01.2003
Revised: 19.05.2003

Citation: A. A. Felikson, “Coxeter Decompositions of Compact Hyperbolic Pyramids and Triangular Prisms”, Mat. Zametki, 75:4 (2004), 624–636; Math. Notes, 75:4 (2004), 583–593

Citation in format AMSBIB
\Bibitem{Fel04}
\by A.~A.~Felikson
\paper Coxeter Decompositions of Compact Hyperbolic Pyramids and Triangular Prisms
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 624--636
\mathnet{http://mi.mathnet.ru/mz50}
\crossref{https://doi.org/10.4213/mzm50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068772}
\zmath{https://zbmath.org/?q=an:1060.52007}
\elib{http://elibrary.ru/item.asp?id=13989468}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 583--593
\crossref{https://doi.org/10.1023/B:MATN.0000023340.56187.bd}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900032}


Linking options:
  • http://mi.mathnet.ru/eng/mz50
  • https://doi.org/10.4213/mzm50
  • http://mi.mathnet.ru/eng/mz/v75/i4/p624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Felikson, A, “On hyperbolic Coxeter n-polytopes with n+2 facets”, Advances in Geometry, 7:2 (2007), 177  crossref  mathscinet  zmath  isi  scopus
    2. Felikson, A, “Euclidean simplices generating discrete reflection groups”, European Journal of Combinatorics, 28:4 (2007), 1056  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:72
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019